Polynomial decay rate for a wave equation with general acoustic boundary feedback laws - Archive ouverte HAL Access content directly
Journal Articles SeMA Journal: Boletin de la Sociedad Española de Matemática Aplicada Year : 2013

Polynomial decay rate for a wave equation with general acoustic boundary feedback laws

(1) ,
1

Abstract

We consider the stabilization of the wave equation by a general class of acoustic boundary feedback laws at one extremity. This system is not uniformly stable but we furnish sufficient conditions that guarantee a polynomial stability. Our method combines the use of an observability inequality for the associated undamped problem obtained via sharp spectral results with regularity results of the solution of the undamped problem with a specific right-hand side. In some particular cases, the optimality of the decay is shown again with the help of precise spectral results of the operator associated with the damped problem. We illustrate our general results by some examples.
Not file

Dates and versions

hal-03134810 , version 1 (08-02-2021)

Identifiers

Cite

Serge Nicaise, Zainab Abbas. Polynomial decay rate for a wave equation with general acoustic boundary feedback laws. SeMA Journal: Boletin de la Sociedad Española de Matemática Aplicada, 2013, 61 (1), pp.19-48. ⟨10.1007/s40324-013-0002-5⟩. ⟨hal-03134810⟩
9 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More